# SDR ZZDA2010391

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE PANEL FELL OUT OF DOOR LANYARD ASSEMBLY.  REPLACED THE FORWARD ENTRANCE DOOR SLIDE.  REF MM 25-61-03.
